MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV MARKSMAN; CATHETER, CONTINUOUS FLUSH

MEDTRONIC MEXICO S. DE R.L. DE CV MARKSMAN; CATHETER, CONTINUOUS FLUSH
Model Number FA-55150-1030
Medical Device Problem Codes Retraction Problem (1536); Deformation Due to Compressive Stress (2889); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received a report of a pipeline device that could not be retrieved into the marksman microcatheter which was found to be bent.The patient was undergoing surgery for treatment of a saccular, unruptured aneurysm located in the cavernous segment of the internal carotid artery with a max diameter of 3mm and a 3mm neck diameter.It was noted the patient's vessel tortuosity was noted as moderate and normal.Dapt (dual antiplatelet treatment) was administered with a platelet reactivity units (pru) level within target range.The angiographic result post procedure was an intracranial aneurysm.Access vessel was the femoral artery puncture with a vessel diameter that was noted as routine vessels with no specific data available.It was reported that the stent delivery catheter became bent, and an accordion-like deformation was observed at the distal end.The operator attempted to retrieve the stent and transfer it into a new microcatheter for redeployment, but the stent could not be retrieved into the microcatheter.It was indicated that all devices were prepared as per the instructions for use (ifu), and no patient symptoms or further complications were reported as a result of this event.The catheter was flushed as indicated in the ifu.The pipeline was not used for an indication that is not approved (off-label).
 
Event or Problem Description
Additional information received reported that the cause of the event was due to the access path being excessively tortuous, and microcatheter damage resulting in stent damage.The stent could not be retrieved into the microcatheter.During delivery the operator reported that there was increased resistance which made advancement difficult.The resistance occurred at the distal section of the catheter.It was stated that the vessel was tortuous, and the cavernous sinus was type iv.The overall procedure was completed with a a new system being used instead, and the microcatheter being replaced with a phenom 2.It was clarified that previously reported "accordion-like deformation was observed at the distal end." was referring to catheter damage due to the elongation of the distal segment of the microcatheter.
 
Additional Manufacturer Narrative

Brand Name
MARKSMAN
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key24664909
Report Number9617601-2026-01959
Device Sequence Number18448362
Product Code KRA
UDI-Device Identifier00847536026261
UDI-Public(01)00847536026261(17)270520(10)228916929
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K091559
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFA-55150-1030
Device Catalogue NumberFA-55150-1030
Device Lot Number228916929
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2026
Supplement Date Received by Manufacturer03/26/2026
04/30/2026
Initial Report FDA Received Date03/23/2026
Supplement Report FDA Received Date03/30/2026
05/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale